Go Back   NeuroTalk Support Groups > >

Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

Lyrica and lingering effects after weaning off...

Reply
 
Thread Tools Display Modes
Old 05-30-2018, 11:22 AM   #1
backpack
Newly Joined
 
Join Date: May 2018
Posts: 3
Default Lyrica and lingering effects after weaning off...

Hello all... I am new on here and am wondering if anyone has any experience on long-lasting or lingering effects of Lyrica after successfully weaning from it? I am not even sure I am posting this question in the correct area!

A little background info...I was in an MVA in 2007 with multiple fractures including C1, C3, C5 and burst fractures of T6&T8 including many of the spiny processes from T4-L1. (This is a short list of my injuries, but the most significant ones that cause my lingering chronic pain.) After various narcotics for almost a year, I successfully weaned from Fentanyl 75mcg/patch every three days, oxycotin, and oxycodone with minor withdrawal symptoms due to a very slow weaning process.

After continued nerve pain from the burst T6&T8 (compressed vertebrae), I was started on neurotin and had severe brain fog, so I was switched to Lyrica 75 mg three times a day for a total daily dose of 225mg a day. Little did I know that my brain fog lifted only for a short time and has now over five years progressively gotten worse on the Lyrica. I've also had problems with word finding, sentence pauses, memory issues, extreme weight gain even with exercise, name recall, extreme tiredness to the point of failing a multiple latency sleep study. I am in the process of weaning off the Lyrica very slowly to hopefully prevent any of the known and unknown withdrawal symptoms.

My question is this... Can anyone give me any insight into how long it takes for the brain fog to lift after successfully withdrawing and stopping the Lyrica? Will my memory return to normal when I am off the Lyrica? If so, how long have others taken to normalize? I just need to know or be reassured that my brain will start working again! If I would have known how bad my brain fog was going to get I doubt I would have given Lyrica a trial run which ended up lasting five-plus years.

Thanks to anyone that has any insight to add!
Kindly....
Karen
backpack is offline   Reply With Quote
Old 05-30-2018, 11:46 AM   #2
Jo*mar
Co-Administrator
Community Support Team
 
Jo*mar's Avatar
 
Join Date: Aug 2006
Location: USA
Posts: 25,670
My Mood: Lyrica and lingering effects after weaning off...
Default

I know there have been many posts & threads on Lyrica in the past, our site search tool can find those for you while waiting for replies.
https://www.neurotalk.org/search.php
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Community Guidelines linked @ at bottom of our pages.
Jo*mar is offline   Reply With Quote
Reply

Tags
brain, fog, lingering, lyrica, weaning

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Relapse or effects from weaning? Consider Traumatic Brain Injury and Post Concussion Syndrome 1 01-30-2013 06:05 PM
have you had Lyrica side effects that went away? music321 Medications & Treatments 7 10-13-2012 03:20 PM
Lyrica side effects Sbrace Epilepsy 2 03-09-2012 06:45 AM
Lyrica Side Effects Sibyle Medications & Treatments 20 12-08-2010 05:56 AM
Lyrica side effects KLS2007 Thoracic Outlet Syndrome 13 02-27-2008 01:28 AM


All times are GMT -5. The time now is 08:42 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy